RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2008, Volume 88, Issue 3, Pages 194–197 (Mi jetpl184)  

This article is cited in 5 scientific papers (total in 5 papers)

PLASMA, GASES

Method of generalized Cole-Hopf substitutions for dimension 1+2 and integrable models for two-dimensional compressible flows

V. M. Zhuravlev, D. A. Zinov'ev

Ulyanovsk State University, ul. L'va Tolstogo 42, Ulyanovsk, 432970, Russia

Abstract: The method for integration of nonlinear equations using the generalized Cole-Hopf substitutions is extended to the case of dimension 1+2. The general structure of the solutions of the Euler equations for two-dimensional compressible fluid flows is analyzed. A method is developed for constructing new exact solutions describing two-dimensional compressible and incompressible flows.

Full text: PDF file (420 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2008, 88:3, 164–166

Bibliographic databases:

PACS: 02.30.Ik, 47.20.Ky, 47.40.-x
Received: 19.05.2008
Revised: 09.06.2008

Citation: V. M. Zhuravlev, D. A. Zinov'ev, “Method of generalized Cole-Hopf substitutions for dimension 1+2 and integrable models for two-dimensional compressible flows”, Pis'ma v Zh. Èksper. Teoret. Fiz., 88:3 (2008), 194–197; JETP Letters, 88:3 (2008), 164–166

Linking options:
  • http://mi.mathnet.ru/eng/jetpl184
  • http://mi.mathnet.ru/eng/jetpl/v88/i3/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Zhuravlev, K. S. Obrubov, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 83–89  mathnet  crossref
    2. Zhuravlev V.M., Zinov'ev D.A., Physics of Wave Phenomena, 19:4 (2011), 313–317  crossref  adsnasa  isi  scopus
    3. Zhuravlev V.M., Zinovev D.A., Izvestiya vysshikh uchebnykh zavedenii. povolzhskii region. fiziko-matematicheskie nauki, 2012, no. 4, 174–190  elib
    4. A. N. Byzykchi, V. M. Zhuravlev, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(31) (2013), 193–199  mathnet  crossref  elib
    5. Zhuravlev V.M., J. Exp. Theor. Phys., 125:3 (2017), 420–433  crossref  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:183
    Full text:75
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019